Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 28, 2013, 5:41 PM MDT for Cheyenne County, Nebraska. It was in force for 34 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 5:41 PM MDT (23:41 UTC)
- Expired
- May 28, 2013, 6:15 PM MDT
- In force
- 34 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 148 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:59 PM MDT | HAIL 1 | 2 S Sidney, NE | PEA TO QUARTERS. |
| May 28, 6:05 PM MDT | HAIL 1 | 1 W Sidney, NE | |
| May 28, 6:07 PM MDT | HAIL 1 | Sidney, NE | NUMEROUS REPORTS OF QUARTER SIZED HAIL IN WEST SIDNEY |
| May 28, 6:13 PM MDT | HAIL 1.75 | 6 W Sidney, NE | |
| May 28, 6:15 PM MDT | HAIL 1.75 | 2 E Sidney, NE | PENNY TO GOLF BALL SIZED HAIL |
| May 28, 6:20 PM MDT | HAIL 1 | 3 Ene Brownson, NE | EVENT DURATION 10 MINUTES. |
| May 28, 6:20 PM MDT | HAIL 1.75 | 4 Ne Sidney, NE | EVENT DURATION 25 MINUTES. |
| May 28, 6:24 PM MDT | HAIL 1 | 8 Ne Sidney, NE | NICKEL TO QUARTERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2778 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966
WFUS55 KCYS 282341
TORCYS
NEC033-290015-
/O.NEW.KCYS.TO.W.0012.130528T2341Z-130529T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 615 PM MDT
* AT 538 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR PEETZ...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SIDNEY...LORENZO...SIDNEY AIRPORT...BROWNSON AND GURLEY.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 47 AND
63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4134 10310 4133 10276 4101 10295 4101 10326
TIME...MOT...LOC 2341Z 211DEG 17KT 4100 10314
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
HAMMER/CLAYCOMB1 follow-up statement
491
WWUS55 KCYS 282359
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT TUE MAY 28 2013
NEC033-290015-
/O.CON.KCYS.TO.W.0012.000000T0000Z-130529T0015Z/
CHEYENNE NE-
559 PM MDT TUE MAY 28 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CHEYENNE COUNTY
UNTIL 615 PM MDT...
AT 557 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SIDNEY AIRPORT...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
SIDNEY...BROWNSON AND GURLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4134 10310 4133 10276 4101 10295 4101 10326
TIME...MOT...LOC 2359Z 213DEG 15KT 4112 10303
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
HAMMER/RUBINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 28, 5:35 PM MDT, 6 minutes earlier.
Area forecast discussion, May 28, 5:35 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 535 PM MDT TUE MAY 28 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY EVENING) ISSUED AT 247 PM MDT TUE MAY 28 2013 CURRENT KCYS RADAR LOOP SHOWS THUNDERSTORMS JUST STARTING TO DEVELOP ACROSS THE HIGH PLAINS OF SOUTHEAST WYOMING AND INTO WESTERN NEBRASKA. THERE IS STILL A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT...BUT WITH HIGH LEVEL CLOUDS PUSHING ACROSS THE EASTERN PLAINS FROM THIS MORNING...CHANCES ARE A LITTLE LESS THAN EARLIER ANTICIPATED. COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THIS AFTERNOON WITH SOME MODERATE TO HIGH RAINFALL AMOUNTS POSSIBLE OVER FAR EASTERN WYOMING AND WESTERN NEBRASKA...WHERE LOCAL AMOUNTS MAY BE AROUND 1 INCH. MAIN THREATS FROM THESE THUNDERSTORMS WILL BE HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING. OFF AND ON SHOWERS AND TSTORMS WILL CONTINUE THROUGH TONIGHT ACROSS THE HIGH PLAINS WITH THE BEST CHANCE ACROSS WESTERN NEBRASKA. THIS ACTIVITY WILL BE ASSOCIATED WITH THE TROUGH AXIS BEGINNING TO PUSH ACROSS THE ROCKIES TONIGHT AS IT BECOMES NEGATIVELY TILTED. THUNDERSTORM POTENTIAL WILL BE LESS ON WEDNESDAY AS COOLER AIR MOVES INTO THE AREA...ALTHOUGH LOCATIONS EAST OF THE NEBRASKA/WYOMING BORDER HAVE THE BEST POTENTIAL TO SEE STRONG OR SEVERE STORMS AS THE TROUGH AXIS WILL BE RIGHT OVER SOUTHEAST WYOMING WEDNESDAY AFTERNOON. FORECAST FOR SOUTHEAST WYOMING WILL BE TRICKY WITH THE TROUGH AXIS OVERHEAD AND DOWNSLOPE WINDS JUST BEHIND THE TROUGH. THE NAM AND GEM SHOW RAIN SHOWERS AND EMBEDDED THUNDER ACROSS SOUTHEAST WYOMING WITH SOME PRETTY GOOD QPF AMOUNTS WHILE THE GFS AND ECMWF ARE ON THE DRY SIDE WITH LOW DEWPOINTS. KEPT THE HIGHEST POP FROM NIOBRARA COUNTY SOUTHEAST INTO THE NORTHERN PANHANDLE OF NEBRASKA. BELIEVE IT WILL BE TOUGH TO AVOID CONVECTIVE ACTIVITY EVEN ACROSS SOUTHEAST WYOMING...SO INCREASED POP BETWEEN 30 TO 60 PERCENT ALONG I25 AND I80 AS WELL. PRECIPITATION WILL PUSH NORTH AS THE TROUGH BECOMES A CLOSED LOW NORTHEAST OF THE FORECAST AREA OVER THE DAKOTAS. EXPECT DRIER AIR TO PUSH INTO THE SOUTHERN HALF OF THE FORECAST AREA ALONG I80 WEDNESDAY NIGHT AND THURSDAY. INCREASED TEMPERATURES ON THURSDAY AND BELIEVE IT WILL BE A LITTLE BIT WARMER COMPARED TO WEDNESDAY DUE TO DOWNSLOPE WINDS AND ADIABATIC WARMING. TEMPERATURES WILL BE IN THE 60S TO LOW 70S OVER MOST OF THE AREA WITH PERHAPS MID TO UPPER 50S ACROSS THE HIGH VALLEYS WEST OF THE LARAMIE RANGE. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 220 PM MDT TUE MAY 28 2013 WINDY AND A LITTLE COOLER CONDITIONS FOR FRIDAY AS SFC/UPPER LOW MOVE SLOWLY EAST OVER THE DAKOTAS. MAIN DIFFICULTY WILL BE HOW MUCH WRAP AROUND SHOWERS PROGRESS SOUTH INTO THE CWA. BEST CHANCES OVER THE NORTH AND HAVE TAILORED POPS THIS WAY. NEXT PUSH OF COOLER AIR WILL SINK OVER THE AREA LATE FRIDAY COOLING THINGS A LITTLE MORE FOR SATURDAY ALONG WITH WIDELY SCATTERED SHOWERS...POSSIBLY A LITTLE MORE WIDESPREAD. DRY AND WARMER CONDITIONS RETURN SUNDAY AND MONDAY AS A SHORT UPPER RIDGE MOVES BY. UPPER TROF THEN SETTLES OVER THE PACIFIC NW EARLY NEXT WEEK WITH SW FLOW ALOFT BECOMING ESTABLISHED OVER THE CWA BY LATE MONDAY. CHANCES FOR WIDELY SCTD SHOWERS AND TSTRMS INCREASE A BIT TUESDAY AS MOISTURE AND INSTABILITY INCREASE. && .AVIATION...(FOR THE 00Z TAF ISSUANCE) SCATTERED TO NUMEROUS THUNDERSTORMS OVER THE WESTERN NEBRASKA PANHANDLE WILL CONTINUE EARLY THIS EVENING. BRIEF MVFR VIS AND CIGS ARE POSSIBLE IN THESE THUNDERSTORMS WITH FREQUENT LIGHTNING...HAIL...AND GUSTY WINDS UP TO 50 MPH. ACTIVITY WILL GRADUALLY DIMINISH AND PUSH EAST OF KSNY TO KCDR AFTER 04Z LATE THIS EVENING. ISOLATED SHOWERS AND TSTORMS ARE EXPECTED ACROSS SOUTHEAST WYOMING WHERE IT IS SIGNIFICANTLY DRIER...VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT FROM KRWL...TO KCYS. THERE IS HIGHER CONFIDENCE THAT PATCHY FOG AND LOW CIGS WILL DEVELOP AGAIN ACROSS WESTERN NEBRASKA...ESPECIALLY AT KSNY AND KAIA. ADDED IFR CONDITIONS TO THE 00Z TAF AFTER MIDNIGHT. && .FIRE WEATHER... ISSUED AT 155 PM MDT TUE MAY 28 2013 CHANCES FOR MORE WIDESPREAD RAINFALL AND WETTING RAINS WILL INCREASE DURING THE NEXT 12 TO 48 HOURS AS A PACIFIC STORM SYSTEM MOVES ACROSS THE CENTRAL ROCKIES AND ADJACENT PLAINS. FUELS IN GREEN UP STAGE...COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES WILL RESULT IN NO FIRE WEATHER CONCERNS THROUGH THE END OF THE WEEK. WARMER AND DRIER CONDITIONS WILL RETURN EARLY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...RE AVIATION...TJT FIRE WEATHER...TJT
Hazardous weather outlook, May 28, 3:00 PM MDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MDT TUE MAY 28 2013 WYZ101>119-291730- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 300 PM MDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON TODAY. A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS THE EASTERN PLAINS OF WYOMING. LARGE HAIL...FREQUENT LIGHTNING...AND STRONG GUSTY WINDS ARE THE MAIN THREATS FROM THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST WEDNESDAY AND THURSDAY. THE PROBABILITY OF SEVERE WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH MID EVENING EAST OF THE LARAMIE RANGE DUE TO THE POSSIBILITY OF SEVERE THUNDERSTORMS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-291730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 300 PM MDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE EAST OF THE LARAMIE RANGE DURING THE MID TO LATE AFTERNOON. SOME OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM MDT LATE THIS EVENING. THE THUNDERSTORMS WILL DIMINISH AND MOVE EAST OF THE REGION LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST WEDNESDAY AND THURSDAY. THE PROBABILITY OF SEVERE WEATHER WILL BE LOW...ALTHOUGH A FEW STRONGER STORMS ARE POSSIBLE WEDNESDAY EVENING ACROSS WESTERN NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH MID EVENING DUE TO THE POSSIBILITY OF SEVERE THUNDERSTORMS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE TT
In the hours before
Local storm report, May 28, 4:21 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO 14 NE LAKE ALICE 42.13N 103.42W
05/28/2013 BOX BUTTE NE LAW ENFORCEMENT
TORNADO WAS REPORTED. HAS BEEN GOING UP AND DOWN. RELAYED
VIA ALLIANCE WARNING POINT.
&&
GCLAYCOMLocal storm report, May 28, 4:26 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL LINGLE 42.14N 104.35W
05/28/2013 E1.75 INCH GOSHEN WY TRAINED SPOTTER
PEA TO GOLFBALL HAIL
&&
GCLAYCOMLocal storm report, May 28, 4:42 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 6 N TORRINGTON 42.15N 104.18W
05/28/2013 E1.75 INCH GOSHEN WY TRAINED SPOTTER
PEAS TO GOLF BALLS. WIND GUSTS 40 MPH.
&&
GCLAYCOMLocal storm report, May 28, 4:43 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 13 N TORRINGTON 42.26N 104.18W
05/28/2013 E0.75 INCH GOSHEN WY TRAINED SPOTTER
&&
GCLAYCOMSpecial weather statement, May 28, 4:58 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 458 PM MDT TUE MAY 28 2013 NEZ021-055-282345- CHEYENNE NE-MORRILL NE- 458 PM MDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR MORRILL AND CHEYENNE COUNTIES UNTIL 545 PM MDT... AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THE INTERSECTION OF HIGHWAY 385 AND 92 TO 11 MILES NORTHWEST OF PEETZ...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SIDNEY... ANGORA... LORENZO... DALTON... BROWNSON... SIDNEY AIRPORT... GURLEY... COLTON... SUNOL... LODGEPOLE... BROADWATER... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 36 AND 77. && LAT...LON 4101 10262 4101 10338 4200 10335 4199 10271 TIME...MOT...LOC 2258Z 230DEG 38KT 4165 10291 4107 10325 HAMMER
Special weather statement, May 28, 5:31 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
531 PM MDT TUE MAY 28 2013
NEZ002-003-290030-
BOX BUTTE NE-DAWES NE-
531 PM MDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 630 PM MDT...
AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HEMINGFORD...OR 19 MILES NORTHWEST OF
ALLIANCE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
HEMINGFORD AROUND 535 PM MDT.
BOX BUTTE DAM AND BOX BUTTE CAMPGROUND AROUND 600 PM MDT.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 1000 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4236 10275 4218 10314 4227 10326 4271 10319
4250 10276 4245 10276 4244 10274
TIME...MOT...LOC 2331Z 212DEG 18KT 4229 10313
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:15 PM MDT | Special Weather Statement | CYS | Sioux | 60 min |
| May 28, 2:37 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 53 min |
| May 28, 3:07 PM MDT | Tornado Warning | CYS | Sioux | 38 min |
| May 28, 3:10 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 65 min |
| May 28, 3:12 PM MDT | Special Weather Statement | CYS | Sioux | 63 min |
| May 28, 3:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 41 min |
| May 28, 3:45 PM MDT | Tornado Warning | CYS | Box Butte, Sioux | 45 min |
| May 28, 3:59 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 46 min |
| May 28, 4:06 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
| May 28, 4:09 PM MDT | Special Weather Statement | CYS | Box Butte | 66 min |
| May 28, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 61 min |
| May 28, 4:44 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 46 min |
| May 28, 4:58 PM MDT | Special Weather Statement | CYS | Cheyenne, Morrill | 47 min |
| May 28, 5:10 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 50 min |
| May 28, 5:31 PM MDT | Special Weather Statement | CYS | Box Butte | 59 min |
| May 28, 5:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 54 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.